# SDR HALA2012010500005

- Difficulty date: January 5, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 76,890 hours, 32,812 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - AFTER ENGINE START RUDDER RATIO DISPLAYED ON THE OVERHEAD PANEL AND ON EICAS DISPLAY.  RESET LT AND RT RRCM PERFORMED FIM 27-21-00, FIG 104.  NO FAULTS NOTED, OK FOR SERVICE.
